I read your story and wanted to tell u i too have the same problems as u w blisters on my hands. What has helped me the most is watching the sopa and shampoos i use, go back to what u were using before u noticed theses problems if u can. Take care and best of luck to you!
Just a quick note to say hi!
I have had this condition for many years and have found that one of the strongest triggers for this, other than aspirin, is any kind of citrus food or drink. I absolutely can not drink OJ, or eat any strawberries. I get these blisters on my hand, feet, and inside mouth on my tongues and cheeks. I sometimes miss something with ascorbic acid, or citric acid and then the pop out so you might want to look into what you are drinking and eating. Watch the contents of everything you eat or drink regularly and try leaving anything that has those contents off your diet for about a month and see if they go away. Good Luck
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.